×

On a theorem of J. L. Krivine concerning block finite representability of \(\ell^p\) general Banach spaces. (English) Zbl 0387.46016


MSC:

46B25 Classical Banach spaces in the general theory
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Altshuler, Z, Characterization of c0 and lp among Banach spaces with a symmetric basis, Israel J. math., 24, 39-44, (1976) · Zbl 0333.46009
[2] Brunel, A; Sucheston, L, On B-convex Banach spaces, Math. systems theory, 7, 294-299, (1974) · Zbl 0323.46018
[3] Brunel, A; Sucheston, L, On J-convexity and some ergodic super-properties of Banach spaces, Trans. amer. math. soc., 204, 79-90, (1975) · Zbl 0273.46013
[4] Dvoretzky, A, Some results on convex bodies and Banach spaces, (), 123-160 · Zbl 0119.31803
[5] Figiel, T; Johnson, W.B, A uniformly convex Banach space which contains no lp, Compositio math., 29, 179-190, (1974) · Zbl 0301.46013
[6] James, R.C, Uniformly non-square Banach spaces, Ann. of math., 80, 542-550, (1964) · Zbl 0132.08902
[7] Johnson, W.B, On finite dimensional subspaces of Banach spaces with local unconditional structure, Studia math., 51, 223-238, (1974)
[8] {\scJ. L. Krivine}, Sous-espaces de dimension finie des espaces de Banach reticulés, to appear. · Zbl 0329.46008
[9] Lindenstrauss, J; Tzafriri, L, Classical Banach spaces, () · Zbl 0478.46019
[10] Maurey, B, (), Exposés n∘ 24-25
[11] Pisier, G, (), Exposé n∘ 7
[12] Rosenthal, H, A characterization of Banach spaces containing l1, (), 2411-2413 · Zbl 0297.46013
[13] Rosenthal, H, Some applications of p-summing operators to Banach space theory, Studia math., 58, 21-43, (1976) · Zbl 0339.46008
[14] Tsirelson, B.S, Not every Banach space contains lp or c0, Functional anal. appl., 8, 138-141, (1974), (translated from Russian)
[15] Tzafriri, L, On Banach spaces with unconditional bases, Israel J. math., 17, 84-93, (1974) · Zbl 0281.46013
[16] Zippin, M, On perfectly homogeneous bases in Banach spaces, Israel J. math., 4, 265-272, (1966) · Zbl 0148.11202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.